Totally nonsymplectic Anosov actions on tori and nilmanifolds

David Fisher, Boris Kalinin, Ralf Spatzier

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We show that totally nonsymplectic Anosov actions of higher rank abelian groups on tori and nilmanifolds with semisimple linearization are C∞-conjugate to actions by affine automorphisms.

Original languageEnglish (US)
Pages (from-to)191-216
Number of pages26
JournalGeometry and Topology
Issue number1
StatePublished - 2011

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Totally nonsymplectic Anosov actions on tori and nilmanifolds'. Together they form a unique fingerprint.

Cite this